# SDR WVBA2001045

- Difficulty date: August 21, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc LTIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG8090J4AM
- Part serial: E1812
- Condition: Leaking
- Location: Fuel System
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTICED THAT THE FUEL PUMP WAS LEAKING FROM THE PARTING SURFACE AND THE PUMP BODY.  THIS IS THE SIDE WITH THE LADDER SEAL TO THE PUMP BODY.  THE PUMP WAS REMOVED FROM SERVICE.  THIS IS A (M) STYLE PUMP.
